zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On a fractional integral equation of periodic functions involving Weyl-Riesz operator in Banach algebras. (English) Zbl 1136.45010
The authors prove the existence of periodic solutions for the nonlinear integral equation involving Weyl-Riesz fractional integral operator under the mixed generalized Lipschitz, Caratheodory and monotonicity conditions. The main tool in the paper is the Dhage fixed point theorem.

45N05Abstract integral equations, integral equations in abstract spaces
26A33Fractional derivatives and integrals (real functions)
45M15Periodic solutions of integral equations
45G10Nonsingular nonlinear integral equations
Full Text: DOI
[1] Dhage, B. C.; Regan, D. O.: A fixed point theorem in Banach algebras with applications to nonlinear integral equations, Funct. differ. Equ. 7, No. 3 -- 4, 259-267 (2000) · Zbl 1040.45003
[2] Dhage, B. C.; Salunkhe, S. N.; Agarwal, R.; Zhang, W.: A functional differential equations in Banach algebras, Math. inequal. Appl. 8, No. 1, 89-99 (2005) · Zbl 1078.34057
[3] Dhage, B. C.; Karande, B. D.: First order integro-differential equations in Banach algebras involving Carathéodory and discontinuous nonlinearities, Electron. J. Qual. theory differ. Equ. 2005, No. 21, 1-16 (2005) · Zbl 1111.34057 · emis:journals/EJQTDE/2005/200521.html
[4] Ahmad, W. M.; El-Khazali, R.: Fractional-order dynamical models of love, Chaos solitons fractals 33, No. 3, 1367-1375 (2007) · Zbl 1133.91539 · doi:10.1016/j.chaos.2006.01.098
[5] Kiryakova, V.: Generalized fractional calculus and applications, Pitman res. Notes math. Ser. 301 (1994) · Zbl 0882.26003
[6] Miller, K. S.; Ross, B.: An introduction to the fractional calculus and fractional differential equations, (1993) · Zbl 0789.26002
[7] Podlubny, I.: Fractional differential equations, (1999) · Zbl 0924.34008
[8] Oldham, K. B.; Spanier, J.: The fractional calculus, Math. sci. Eng. (1974) · Zbl 0292.26011
[9] Samko, S. G.; Kilbas, A. A.; Marichev, O. I.: Fractional integrals and derivatives (Theory and applications), (1993) · Zbl 0818.26003
[10] Ibrahim, R.; Momani, S.: On the existence and uniqueness of solutions of a class of fractional differential equations, J. math. Anal. appl. 334, No. 1, 1-10 (2007) · Zbl 1123.34302 · doi:10.1016/j.jmaa.2006.12.036
[11] Samko, S. G.: Fractional Weyl -- Riesz integrodifferentiation of periodic functions of two variables via the periodization of the Riesz kernel, Appl. anal. J. 82, No. 3, 269-299 (2003) · Zbl 1033.26011 · doi:10.1080/0003681031000094889
[12] Weyl, H.: Bemerkungen zum begriff des differential quotienten gebrochener ordnung, Vierteljahresschrift naturforschenden gesellschaft Zürich 621, 296-302 (1917) · Zbl 46.0437.01
[13] Zygmund, A.: Trigonometric series, vol. 2, (1968) · Zbl 0157.38204
[14] Dhage, B. C.: Fixed point theorems in ordered Banach algebra and applications, Panamer. math. J. 9, No. 4, 93-102 (1999) · Zbl 0964.47026
[15] Dhage, B. C.: A nonlinear alternative in Banach algebra with applications to functional differential equations, Nonlinear funct. Anal. appl. 8, 563-575 (2004) · Zbl 1067.47070
[16] Heikkila, S.; Lakshmikantham, V.: Monotone iterative technique for nonlinear discontinuous differential equations, (1994)
[17] Deimling, K.: Nonlinear functional analysis, (1985) · Zbl 0559.47040